Item


Variational principles for nonlinear dynamical systems

A variational method for Hamiltonian systems is analyzed. Two different variational characterization for the frequency of nonlinear oscillations is also supplied for non-Hamiltonian systems

© Journal of Mathematical Physics, 1998, vol. 39, núm. 2, p. 954-966

American Institute of Physics

Author: Méndez López, Vicenç
Date: 1998
Abstract: A variational method for Hamiltonian systems is analyzed. Two different variational characterization for the frequency of nonlinear oscillations is also supplied for non-Hamiltonian systems
Format: application/pdf
ISSN: 0022-2488 (versió paper)
1089-7658 (versió electrònica)
Document access: http://hdl.handle.net/10256/7839
Language: eng
Publisher: American Institute of Physics
Collection: Reproducció digital del document publicat a: http://dx.doi.org/10.1063/1.532363
Articles publicats (D-F)
Is part of: © Journal of Mathematical Physics, 1998, vol. 39, núm. 2, p. 954-966
Rights: Tots els drets reservats
Subject: Sistemes no lineals
Nonlinear systems
Sistemes hamiltonians
Hamiltonian systems
Sistemes dinàmics diferenciables
Differentiable dynamical systems
Title: Variational principles for nonlinear dynamical systems
Type: info:eu-repo/semantics/article
Repository: DUGiDocs

Subjects

Authors


Warning: Unknown: write failed: No space left on device (28) in Unknown on line 0

Warning: Unknown: Failed to write session data (files). Please verify that the current setting of session.save_path is correct (/var/lib/php5) in Unknown on line 0